Distribution-Free Uncertainty Quantification for Kernel Methods by Gradient Perturbations

Csáji, Balázs Csanád and Kis, Krisztián Balázs (2019) Distribution-Free Uncertainty Quantification for Kernel Methods by Gradient Perturbations. MACHINE LEARNING, 108 (8-9). pp. 1677-1699. ISSN 0885-6125 10.1007/s10994-019-05822-1

[img] Text
Csaji_1677_30719678_ny.pdf

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 15 Aug 2019 08:03
Last Modified: 25 Sep 2019 15:10
URI: http://eprints.sztaki.hu/id/eprint/9712

Update Item Update Item